Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information.  Misc: Pain reliever (NSAID) (nonsteroidal anti-inflammatory drug). Compare to Ecotrin 325 mg Regular Strength Aspirin active ingredient (This product is not manufactured or distributed by GlaxoSmithKline, distributor of Ecotrin 325 mg Regular Strength Aspirin.). Safety coated. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Equaline Aspirin, Regular Strength, 325 mg, Enteric Coated Tablets, 125 Each

$5.59$0.04 each

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever (NSAID) (nonsteroidal anti-inflammatory drug). Compare to Ecotrin 325 mg Regular Strength Aspirin active ingredient (This product is not manufactured or distributed by GlaxoSmithKline, distributor of Ecotrin 325 mg Regular Strength Aspirin.). Safety coated. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.

Ingredients

Active Ingredients: In Each Tablet: Aspirin (325 mg) (NSAID). Purpose: Pain Reliever, Nonsteroidal Anti-Inflammatory Drug. Inactive Ingredients: Corn Starch, Croscarmellose Sodium, D&C Yellow 10, FD&C Yellow 6, Hypromellose, Methacrylic Acid Copolymer, Microcrystalline Cellulose, Mineral Oil, Polysorbate 80, Simethicone, Sodium Hydroxide, Sodium Lauryl Sulfate, Talc, Titanium Dioxide, Triethyl Citrate.
Product Number: 00041163432239

Description

Other Information: Store between 68-77 degrees F (20-25 degrees C) in a dry place. Retain carton for complete product information. Misc: Pain reliever (NSAID) (nonsteroidal anti-inflammatory drug). Compare to Ecotrin 325 mg Regular Strength Aspirin active ingredient (This product is not manufactured or distributed by GlaxoSmithKline, distributor of Ecotrin 325 mg Regular Strength Aspirin.). Safety coated. Contact us at 1-877-932-7948, or www.supervalu-ourownbrands.com.
Product Number: 00041163432239